# SDR 2012FA0000258

- Difficulty date: March 21, 2012
- Submitted: May 4, 2012
- Operation: General aviation
- Aircraft: N942WC
- Make and model: Israel 1124
- Aircraft serial: 383
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 72358961
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LINE CONNECTED TO NR 2 THRUST REVERSER CONTROL VALVE STOW PORT RUPTURED IN FLIGHT AT A 90 DEGREE BEND, SPRAYING 1.5 PINTS IN THE AFT SECTION OF THE ACFT.  INSPECTION OF THE LINE REVEALED A PIN HOLE SIZE FAILURE ON THE OUTER BEND RADIUS OF THE TUBE.  FURTHER INVESTIGATION REVEALED SURFACE CORROSION ON THE FAILURE PORTION OF THE LINE.  THIS LINE IS FABRICATED FROM 6061-T4 TUBING IAW THE DWG 3732589.
